# SDR IPXA2025120197155

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 28,181 hours, 17,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFIER`S OVERHEAD/EMERGENCY LIGHT (DIM SETTING) INOPERATIVE.  RE-LAPPED FO`S EMERGGENCY OVERHEAD DIM LIGHT IAW AMM 33-50-00 OPS CHECKED GOOD.
